# SDR SWAA990485

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Engine: Ge CFM56*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Part number: 3920028
- Condition: Fod
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT, FOUND DAMAGE ON NR 1 ENGINE FAN BLADES AND INLET LINING.  REMOVED AND REPLACED FAN BLADE KIT PER MM.
